EconPapers    
Economics at your fingertips  
 

Stability of discretizations of the Stokes problem on anisotropic meshes

Thomas Apel and H. Maharavo Randrianarivony

Mathematics and Computers in Simulation (MATCOM), 2003, vol. 61, issue 3, 437-447

Abstract: Anisotropic features of the solution of flow problems are usually approximated on anisotropic (large aspect ratio) meshes. This paper reviews stability results of several velocity–pressure pairs with respect to growing aspect ratio of the elements in the mesh. For further pairs numerical tests are described. Related results are mentioned.

Keywords: Stokes problem; Edge singularity; Anisotropic mesh; Stable discretization (search for similar items in EconPapers)
Date: 2003
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475402000988
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:61:y:2003:i:3:p:437-447

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:61:y:2003:i:3:p:437-447